# SDR HALA2011100500430

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 5,813 hours, 1,111 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB -NR 2 ENGINE OVERSPEED PROTECTION LOST.  ENGINE NR2 LP SHAFT PROTECTION LOST.  ACCOMPLISHED FIM 73-21-89.  NO FAULTS NOTED.  ACFT OK FOR SERVICE.
